MAUDE Adverse Event Report: CONVATEC CURE PRODUCTS; CATHETER, STRAIGHT

CONVATEC CURE PRODUCTS; CATHETER, STRAIGHT
Model Number HM14C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 3005471919.
 
Event or Problem Description
End user reported he had 2 recent utis.He had his first uti in early september which he said he had frequency, urgency, bleeding noted in his urine and his prostate was swollen.He saw his md and had urine testing.The bacteria aerococcus was found in his urine and he was prescribed nitrofurantoin which resolved his symptoms.His md said this bacteria is rare but often found in hospitals but his only prior intervention was in june with the urolift but it was possibility from that.Then 2.5 - 3 weeks later he had urgency frequency again and that time was getting his urine checked for a physical and the bacteria that grew out was enterococcus.It was deemed his second uti; he was prescribed amoxicillin and finished that course last sat and is feeling better.His md mentioned that sometimes enterococcus can grow when an aerococcus infection was recently treated.There was no additional information provided.
 
Additional Manufacturer Narrative
Investigation findings 1.Raised bumps on hnc catheter: analysis & inspection: 13 retained samples were tested; no similar defects found.Possible causes: speculated to be extrusion defects or bending during transportation.Manufacturing process review: equipment was functioning correctly, material was within specifications, and quality checks were conducted regularly.Conclusion: no definitive root cause determined due to lack of physical samples or images from the user.2.Burning sensation from ultra catheter: possible causes: inadequate gel application, leading to insufficient lubrication.Pre-existing urethral mucosal damage, which could be exacerbated.Production review: gel filling machine was within specification, and no anomalies were detected.Conclusion: since batch details were unavailable, the investigation could not determine the root cause.This investigation will be closed.This issue will be monitored through the post market product monitoring review process, sop-000741.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3367062840
MDR Report Key20571282
Report Number1049092-2024-00130
Device Sequence Number8575392
Product Code EZD
UDI-Device Identifier00815947020345
UDI-Public00815947020345
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberHM14C
Device Lot Number23B18201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date05/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale